# SDR ABXA020181

- Difficulty date: August 1, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 41,128 hours, 42,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991050313
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CRACKED BEWTEEN F.S. 1021 AND 1041. REPAIRED CUSP WEB IAW DC-9 SRM 53-01.
